As superficial as it sounds considering all the other dire side effects, I am really scared about the possibility of hair loss and initial breakout. Even though I know hair loss and initial breakouts do not happen for everyone and are uncommon side effects,I have been taking precautions. Every night I have been taking my accutane with a fat enriched dinner along with Zinc, Vitamin C , and hair growth supplements. Aside from the supplements, I know taking accutane means you are signing up for chapped lips for the next few months, so I am applying Aquaphor like crazy around my mouth whenever I get the chance. In the mornings, I take Adderall 20 mg XR to help me concentrate in the day.
Day 11 - 13 Clavaris 40 mg
Updated 06-04-2012 06:32 AM by ReeRee777
So far nothing has changed that much! My lips are still very dry--mostly just the bottom lip. And, my face and back are SUPER calm right now--it's amazing! However, my knees did feel really stiff this weekend. At one point, it was a bit painful going down and up the stairs. I also get dehydrated REALLY quickly. But, I am sure taking Adderrall 20 XR and Accutane everyday is drying me out!